# SDR AALA202201216186

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737*
- Aircraft serial: 44481
- Aircraft time: 2,428 hours, 1,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1048462073NG08
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EMERGENCY EXIT LIGHT AT SEAT 14C IS NOT ATTACHED. REPLACED LIGHT SHROUD PER AMM 25-23-67.
